MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 bd¿ eccentric luer slip tip syringe had the incorrect label.The following information was provided by the initial reporter, translated from tectum to english: sku300866 should be for syringe 60ml et, but the label in physical stock showing 50ml luer syringe, please refer to below photos shared by customer.
 
Additional Manufacturer Narrative
H6: investigation summary: multiple photos were provided to our quality team for investigation.Upon visual inspection of the photos, no manufacturing related defects were observed, the device and all of the labeling is correct.A device history record review did not reveal any quality issues during the production of lot number 2204008.Catalog number 300866 belongs to 50/60ml bdtm eccentric slip tip syringe ce mark sterile, single use syringes.The marking scale of the syringe goes up to 60ml, but the nominal value of the syringe is 50ml.As the labeling of this product is according to bd specifications, there are no defects observed.H3 other text : see h10.
 
Event or Problem Description
It was reported that 3 bd¿ eccentric luer slip tip syringe had the incorrect label.The following information was provided by the initial reporter, translated from tetum to english: (b)(4) should be for syringe 60ml et, but the label in physical stock showing 50ml luer syringe, please refer to below photos shared by customer.

Brand Name
BD¿ ECCENTRIC LUER SLIP TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16288536
Report Number3003152976-2023-00012
Device Sequence Number6766638
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public(01)30382903008668
Combination Product (Y/N)N
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2204008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date03/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown